MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE ELECTRODE
Model Number 3400
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered an inappropriate electric shock due to oversensing.It was also noted that the smart pass feature was disabled prior this shock per health care professional (hcp).Technical services (ts) reviewed and noted af/flutter episodes during sleep, qrs changes from 2mv to 1.2mv with wider complexes, and patient now in flutter/fib.Smart pass was re-enabled, stable r-wave observed in sleeping position.Plan is cardioversion next week, if amplitude returns to 2mv.At this time this product remains in service and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.With the available information, boston scientific concluded the clinical observation of oversensing is a known inherent risk of the product and is noted within the instructions for use (ifu), as well as the product's risk documentation.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.This device remains in service.As such, physical analysis has not been conducted in our laboratory.However, a labeling review and risk review were conducted.These reviews determined that the clinical observation of oversensing is a known inherent risk of the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.This oversensing has been observed with this product previously and is a known inherent risk associated with its use and is documented in the labeling of this product.
 
Event or Problem Description

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
IMPLANTABLE ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24201795
Report Number2124215-2026-05054
Device Sequence Number5509196
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)161101(10)A116648
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2016
Device Model Number3400
Device Catalogue Number3400
Device Lot NumberA116648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale